# SDR L43A12170601

- Difficulty date: December 17, 2006
- Submitted: December 17, 2006
- Operation: Air carrier
- Aircraft: N250MY
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 64,862 hours, 27,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113TT22256
- Condition: Corroded
- Location: Te Flap
- Part time: 64,862 hours, 27,081 cycles
- Component: Flap, Boeing
- Component part number: 113T22012A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN "C" CHECK, VISUAL INSPECTION POINTED TO POSSIBLE CORROSION IN RT INB MAIN FLAP.  AFTER DISASSEMBLY OF FLAP THE AFT SPAR CHORD WAS FOUND TO HAVE CORROSION IN NUMEROUS PLACES.  A REPLACEMENT MAIN FLAP HAS BEEN PURCHASED FOR INSTALLATION.  DISCREPANCY ENTERED IN A/C LOG BOOK ON PAGE 0496, ITEM 1.
